Volume 17, issue 6 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The localized skein algebra is Frobenius

Nel Abdiel and Charles Frohman

Algebraic & Geometric Topology 17 (2017) 3341–3373
Bibliography
1 J W Barrett, Skein spaces and spin structures, Math. Proc. Cambridge Philos. Soc. 126 (1999) 267 MR1670233
2 F Bonahon, H Wong, Representations of the Kauffman bracket skein algebra, I : Invariants and miraculous cancellations, Invent. Math. 204 (2016) 195 MR3480556
3 D Bullock, Rings of SL2(C)–characters and the Kauffman bracket skein module, Comment. Math. Helv. 72 (1997) 521 MR1600138
4 D Bullock, A finite set of generators for the Kauffman bracket skein algebra, Math. Z. 231 (1999) 91 MR1696758
5 D Bullock, C Frohman, J Kania-Bartoszyńska, Understanding the Kauffman bracket skein module, J. Knot Theory Ramifications 8 (1999) 265 MR1691437
6 D Bullock, J H Przytycki, Multiplicative structure of Kauffman bracket skein module quantizations, Proc. Amer. Math. Soc. 128 (2000) 923 MR1625701
7 A Fathi, F Laudenbach, V Poénaru, Travaux de Thurston sur les surfaces, 66, Soc. Math. France (1979) 284 MR568308
8 C Frohman, N Abdiel, Frobenius algebras derived from the Kauffman bracket skein algebra, J. Knot Theory Ramifications 25 (2016) MR3482494
9 C Frohman, R Gelca, Skein modules and the noncommutative torus, Trans. Amer. Math. Soc. 352 (2000) 4877 MR1675190
10 C Frohman, J Kania-Bartoszynska, The structure of the Kauffman bracket Skein algebra at roots of unity, preprint (2016) arXiv:1607.03424
11 P Gordan, Ueber die Auflösung linearer Gleichungen mit reellen Coefficienten, Math. Ann. 6 (1873) 23 MR1509805
12 J Hoste, J H Przytycki, The (2,)–skein module of lens spaces ; a generalization of the Jones polynomial, J. Knot Theory Ramifications 2 (1993) 321 MR1238877
13 T T Q Lê, On Kauffman bracket skein modules at roots of unity, Algebr. Geom. Topol. 15 (2015) 1093 MR3342686
14 G Muller, Skein and cluster algebras of marked surfaces, Quantum Topol. 7 (2016) 435 MR3551171
15 J H Przytycki, A S Sikora, On skein algebras and Sl2(C)–character varieties, Topology 39 (2000) 115 MR1710996
16 A S Sikora, B W Westbury, Confluence theory for graphs, Algebr. Geom. Topol. 7 (2007) 439 MR2308953
17 D P Thurston, Positive basis for surface skein algebras, Proc. Natl. Acad. Sci. USA 111 (2014) 9725 MR3263305
18 J G v d Corput, Über Systeme von linear-homogenen Gleichungen und Ungleichungen, Proc. Akad. Wet. Amsterdam 34 (1931) 368